# SDR 2012FA0000797

- Difficulty date: December 7, 2012
- Submitted: December 7, 2012
- Operation: General aviation
- Aircraft: N43PT
- Make and model: Piper PA-23-250
- Aircraft serial: 277305217
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1710460
- Condition: Cracked
- Location: Wing
- Part time: 4,246 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK IN THE SPAR ADJACENT TO THE HINGE PLATE.  REMOVED THE THREE HINGES,  FOUND FIVE MORE CRACKS UNDER THE HINGE PLATES.  A TOTAL OF SIX CRACKS WERE FOUND IN THE SPAR.   FLAP HINGES NEED TO BE REMOVED FROM THE SPAR TO PROPERLY INSPECT THE SPAR FOR CRACKS.
